# SDR ASMF200407027

- Difficulty date: July 24, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 33,771 hours, 27,616 cycles
- Engine: Pwa JT8D219
- Engine time: 37,632 hours, 26,484 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, HIGH TEMPERATURE ON LT CONSTANT SPEED DRIVE (CSD), AND APU OUT OF SERVICE.  LT CSD WAS CHECKED AND HIGH LEVEL OF OIL WAS DETECTED, OIL SERVICE WAS PERFORMED IAW MM 12-12-52, CSD AND APU WERE OPERATIVE, ALL CORRECT.  DURING OVERNIGHT SERVICE, HEAT EXCHANGE ASSY AIR/OIL AND CONSTANT SPEED DRIVE WERE REPLACED IAW 24-10-01 AND 24-10-03, TESTS CORRECT.
